Hi all, My name is Jhonathan, Male, 40 years old. First, please excuse my English (It is not my mother thong). Now for my endless long story (Hope it is not too long). I had been using Ritalin LA 40 MG for almost 9 years. I must admit I had never been diagnosed for ADHD (I got the perception from my general \ Family doctor) however, the time I used was great in terms of energy, focus and getting things done on tight schedules due to my job as a manager in a code development company. To make a long story short, I decided to cut off Ritalin due to a career change of becoming a commercial airline pilot. as a fact,Ritalin is illegal to use while fling over US airspace and a candidate must prof no usage for at least 3 months. A short visit to the same doctor, telling him about my intention to stop the drug and wondering what might be the withdrawal symptoms. He's answer :"Well, you can just stop taking the drug, you might feel tardiness over the first few day but nothing more to expect". hearing to his advise, I went home and disposed any Ritalin supply I had and stop taking the drag the very same day. The first two weeks I just wanted to sleep. I was awake and out of bed but really feeling asleep. at about 3 months since my last dose, extreme symptoms started to emerge : Dark depression, anxiety, paranoia, obsessive compulsive, panic attacks, intrusive/obsessive thoughts that tortured me, hopelessness, irrational thinking, brain zaps, intense organic fear, severe inner-body tension that felt like my whole insides were clamped up, sexual dysfunction, severe tension, tremors and pain in the back of my legs and calves, terrible shoulder and upper arm pain, extreme bloating and stomach pain, nausea, dizziness, feeling like my brain was on fire, feeling like a part of my brain was missing, feeling like a bomb had gone off in my head, floating head feeling, body temperature regulation problems – being super-hot or cold, lack of appetite and weight loss, feeling dead, anhedonia, akathisia, mood swings, insomnia, terrible brain fog and inability to think clearly, sensitive vision and hearing. As months went on some symptoms disappeared and some new would come. At this point I am celebrating 17 months as "Ritalin free" (Using no other drugs). Due to my severe symptoms I went through a lot of doctors and did many tests to make sure there are no hidden problems. All came back with good results and with doctors answers "You are too young and there is no physical problem with your body. try to reduce your stress and you might want to consider taking anti anxiety pills" It was so unhelpful to hear those answers while suffering from a verity of symptoms. At the point when I could not get any answers from the doctors, I started my own web research. First, I understood that Ritalin is a super powerful drug and WD symptoms are exists. things are indeed getting better now then what it was about a year ago but still exists. Most disturbing are : * Heavy \floating head feeling * Neck Muscles tension * Lower back pain \ tension *Occasional joints pain Could it be TMS ? Any suggestion for a therapist ? ( I live in Israel but willing to travel to anyplace that might take this monster away) Thank you for reading my post!